MAUDE Adverse Event Report: ARTHREX, INC. HEADED REAMER, 7.5 MM CANNULATED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. HEADED REAMER, 7.5 MM CANNULATED; ORTHOPEDIC MANUAL SURG INSTR
Model Number HEADED REAMER, 7.5 MM CANNULATED
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ar-1407.5, sn: (b)(6) is dull.There was no harm for patient, operator or third party reported.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint is confirmed.Visual evaluation identified around the edges of the cutting flutes of the returned cannulated headed reamer, 7.5 mm, had dulled.Abrasion marks and chips around the flutes were noted.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage and manufactured in 2012.

Brand Name
HEADED REAMER, 7.5 MM CANNULATED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18101383
Report Number1220246-2023-08627
Device Sequence Number20258371
Product Code LXH
UDI-Device Identifier00888867016675
UDI-Public00888867016675
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEADED REAMER, 7.5 MM CANNULATED
Device Catalogue NumberAR-1407.5
Device Lot Number4461203
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer07/31/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown